# SDR YENA20111213395

- Difficulty date: December 13, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 2284
- Aircraft time: 29,532 hours, 10,370 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 03409
- Condition: Failed
- Location: Cabin Pressure
- Part time: 29,530 hours, 10,367 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 47 JFK-FLL, AIR RETURN TO JFK DUE TO VENT AVIONICS SYS FAULT, UNABLE TO PRESSURIZE.  REMOVED AND REPLACED SKIN AIR OUTLET VALVE 22HQ PER AMM 21-26-53-04.  OPS CHECK OK.  PRESSURIZED A/C PER AMM 05-53-00-05.  ALL INDICATIONS NORMAL.
